# SDR AALA2009060500002

- Difficulty date: June 5, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N403A
- Make and model: Doug DC-9-82
- Aircraft serial: 49314
- Aircraft time: 68,936 hours, 36,774 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 59164605509
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LGA - AFTER TAKEOFF LEFT GEAR RED LIGHT REMAINED ON AFTER RETRACTION.  LANDED LGA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED LANDING GEAR VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
